# SDR ASAA2016010314621

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,449 hours, 456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LT ILLUMINATES ON RECALL "AIR COND" ON MASTER CAUTION PANEL. EXTINGUISHES ON RESET.  ACFT GROUNDED.  THIS PACK TCV FAULT ON NR 2 PACK/ZONE TEMP CONTROLLER ON BIT & PREVIOUS FLIGHT, GREEN ON VERIFY.  RESET FAULT.  OPS CK PACK AND REVERIFIED BITE REF FIM 21-62, TASK 848.
